# SDR AALA201910039030

- Difficulty date: August 22, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5700 · Wing Structure
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING BETWEEN RIB 2 AND RIB 3. REPAIRED ANCHORAGE FITTING PER EA 297739.
